MathSciNet Relay Station
MathSciNet bibliographic data
MR1651427 05A15 (11B68 30B70)
Dumont, Dominique; Zeng, Jiang Polynômes d'Euler et fractions continues de Stieltjes-Rogers. (French) [Euler polynomials and Stieltjes-Rogers continued fractions] Ramanujan J. 2 (1998), no. 3, 387–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement